# SDR SWAA062394

- Difficulty date: July 6, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 47,875 hours, 47,719 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 90167502
- Condition: Disconnected
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE CARGO FIRE BELL CAME ON, BOTH FIRE WARNING LIGHTS, FWD AND AFT FIRE WARNING LIGHTS, THE SYSTEM OK AND MX LIGHTS ILLUMINATED.  NO SMOKE OR HEAT REPORTED.  PERFORMED BITE TEST AND RECONNECTED CONNECTOR AT CDU PER MM.
